# SDR WVER2016050100002

- Difficulty date: May 1, 2016
- Submitted: May 1, 2016
- Operation: General aviation
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 14,146 hours, 13,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT AND RT LOWER WEBS ARE CORRODED.
